# SDR AALA960614

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S189
- Condition: Defective
- Location: Ldg Gear Lever
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2034 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, GEAR UNSAFE LIGHT ILLUMINATED WITH NO ABNORMAL HYDRAULIC QUANTITY OR PRESSURE INDICATIONS.  RECYCLED LANDING GEAR AND LANDING GEAR EXTENDED AND LOCKED NORMALLY.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR LEVER SWITCH S1-89.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
